JournalsggdVol. 6, No. 2pp. 317–333

Analyticity of the entropy for some random walks

  • François Ledrappier

    University of Notre Dame, USA
Analyticity of the entropy for some random walks cover
Download PDF

Abstract

We consider non-degenerate, finitely supported random walks on a free group. We show that the entropy and the linear drift vary analytically with the probability of constant support.

Cite this article

François Ledrappier, Analyticity of the entropy for some random walks. Groups Geom. Dyn. 6 (2012), no. 2, pp. 317–333

DOI 10.4171/GGD/159